# SDR ASAA2022030937659

- Difficulty date: March 9, 2022
- Submitted: March 12, 2022
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 56,977 hours, 16,807 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CONT CAB ZONE TEMP. GROUNDED - YES. CW B737-800 FIM 21-61 TASK 861 #2 PZTC SHOWED FLIGHT DECK TRIM VALVE CLEARED ON BITE TEST.
